# SDR SWIA202266465

- Difficulty date: August 25, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N207SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000643
- Aircraft time: 14,010 hours, 7,989 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM CORRODED @ FR 88     (C-CHECK RO 9/10/2022)    REMOVED AND REPLACED LH FLOOR BEAM AT FR86 - 89 REF SRM 51-40-08. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE.
